# SDR DLM88970517

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- System (JASC): 2450 · AC Power Distribution System
- Part: Cross Tie Relay
- Condition: Failed
- Location: E/E Compt
- Component: 9008D092
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RT GEN FAILED INFLT A/C CROSS TIE DID NOT WORK.  REPLACED CROSS TIE RELAY, OPS NORMAL.
